Complex Analysis
On the compactness of the automorphism group of a domain
Comptes Rendus. Mathématique, Volume 341 (2005) no. 9, pp. 545-548.

We give a sufficient condition on the boundary of a domain, insuring that the automorphism group of the domain is compact.

Nous donnons une condition suffisante sur la frontière d'un domaine assurant la compacité du groupe de Lie des automorphismes holomorphes du domaine.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2005.09.018
Byun, Jisoo 1; Gaussier, Hervé 1

1 LATP, UMR 6632, université de Provence, 39 rue Joliot-Curie, 13453 Marseille cedex 13, France
@article{CRMATH_2005__341_9_545_0,
     author = {Byun, Jisoo and Gaussier, Herv\'e},
     title = {On the compactness of the automorphism group of a domain},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {545--548},
     publisher = {Elsevier},
     volume = {341},
     number = {9},
     year = {2005},
     doi = {10.1016/j.crma.2005.09.018},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.09.018/}
}
TY  - JOUR
AU  - Byun, Jisoo
AU  - Gaussier, Hervé
TI  - On the compactness of the automorphism group of a domain
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 545
EP  - 548
VL  - 341
IS  - 9
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.09.018/
DO  - 10.1016/j.crma.2005.09.018
LA  - en
ID  - CRMATH_2005__341_9_545_0
ER  - 
%0 Journal Article
%A Byun, Jisoo
%A Gaussier, Hervé
%T On the compactness of the automorphism group of a domain
%J Comptes Rendus. Mathématique
%D 2005
%P 545-548
%V 341
%N 9
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.09.018/
%R 10.1016/j.crma.2005.09.018
%G en
%F CRMATH_2005__341_9_545_0
Byun, Jisoo; Gaussier, Hervé. On the compactness of the automorphism group of a domain. Comptes Rendus. Mathématique, Volume 341 (2005) no. 9, pp. 545-548. doi : 10.1016/j.crma.2005.09.018. http://www.numdam.org/articles/10.1016/j.crma.2005.09.018/

[1] Bedford, E.; Pinchuk, S. Domains in C2 with non compact holomorphic automorphism group, Math. USSR-Sb., Volume 63 (1989), pp. 141-151

[2] Bedford, E.; Pinchuk, S. Convex domains with noncompact groups of automorphisms, Mat. Sb., Volume 185 (1994), pp. 3-26 (in Russian); Translation in Russian Acad. Sci. Sb. Math., 82, 1995, pp. 1-20

[3] Bell, S. Compactness of families of holomorphic mappings up to the boundary, Lecture Notes in Math., vol. 1268, Springer-Verlag, Berlin/New York, 1987, pp. 29-42

[4] Bell, S.R.; Ligocka, E. A simplification and extension of Fefferman's theorem on biholomorphic mappings, Invent. Math., Volume 57 (1980), pp. 283-289

[5] Cho, S. A lower bound on the Kobayashi metric near a point of finite type in Cn, J. Geom. Anal., Volume 2 (1992) no. 4, pp. 317-325

[6] D'Angelo, J.P. Real hypersurfaces, orders of contact, and applications, Ann. Math., Volume 115 (1982), pp. 615-673

[7] Fridman, B.L.; Ma, D.; Poletsky, E.A. Upper semicontinuity of the dimensions of automorphism groups of domains in CN, Amer. J. Math., Volume 125 (2003) no. 2, pp. 289-299

[8] Greene, R.E.; Krantz, S.G. Techniques for studying automorphisms of weakly pseudoconvex domains, Math. Notes, vol. 38, Princeton Univ. Press, Princeton, NJ, 1993, pp. 389-410

[9] Kang, H.B. Holomorphic automorphisms of certain class of domains of infinite type, Tohoku Math. J., Volume 46 (1994), pp. 435-442

[10] Kim, K.T. On a boundary point repelling automorphism orbits, J. Math. Anal. Appl., Volume 179 (1993), pp. 463-482

[11] Kim, K.T. On the automorphism group of convex domain in Cn, Adv. in Geom., Volume 4 (2004), pp. 33-40

[12] Kim, K.T.; Krantz, S. Complex scaling and Domains with non-compact automorphism group, Illinois J. Math., Volume 45 (2001), pp. 1273-1299

[13] Krantz, S.G. Characterization of smooth domains in C by their biholomorphic self-maps, Amer. Math. Monthly, Volume 90 (1983) no. 8, pp. 555-557

[14] Landucci, M. The automorphism group of domains with boundary points of infinite type, Illinois J. Math., Volume 48 (2004), pp. 875-885

[15] Rosay, J.P. Une caractérisation de la boule parmi les domaines de Cn par son groupe d'automorphismes, Ann. Inst. Fourier (Grenoble), Volume 29 (1979), pp. 91-97

[16] Wong, B. Characterization of the unit ball in Cn by its automorphism group, Invent. Math., Volume 41 (1977), pp. 253-257

Cited by Sources: